# SDR AWXA200600480

- Difficulty date: February 26, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 53,044 hours, 23,506 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111200100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C6 CHECK DISCOVERED CORROSION ON RT OUTBOARD SEAT TRACK FROM FS 41 TO FS 47 AT BL Y-1292 AND Z-240.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACK ON THE RT OUTBOARD SIDE FROM FS 41 TO FS 47 AT BL Y-1292 AND Z-240 IAW AIRBUS 320 SRM 51-72-11.
